Home, About, Contact Us, FAQ

Vraylar weight gain


#1

Has anyone gained weight on vraylar?


#2

I don’t know; I’m scared to weigh myself. I’ve been majorly binge eating at night on it.


#3

I told my pdoc that I don’t like Vraylar today. I’m having this and other side effects that I think are because of it. She said I could go off of it. I am a little worried though. I think the bipolar aspect of my sza has been more controlled on it. I feel more stable. I don’t want to go back and forth between depression/ mania like I was before. I asked my husband if I seem better, and he said that the only thing he’s noticed is that I’m being really rough on myself about everything I perceive as a flaw or mistake I make. I didn’t realize I was doing it, but thinking about it, I can see that. My hallucinations are worse, though. Really bad. My daughter is on it for bipolar, and she says it works for her. How is it working for you?


#4

I’m not on it. I’ve sworn off all atypicals, but this one makes me curious. But i worry about the weight gain, which is my problem with all atypicals.


#5

Saphris has been GREAT about no weight gain. I’ve been on it for years with no issues. In fact, I lost over 90 lbs. on it without exercising or changing my diet. Don’t know how it happened, just lost the weight. Not saying that the Saphris did it- I don’t think it did. It just didn’t hinder it.


#6

OMG Saphris was the absolute WORST for weight gain for me! I gained 100 lbs in 6 months!


#7

Really?! Hmmm… Well, whatever the reason, I am now gaining weight again. 20 lbs. in a year.


#8

And I was on a consistent 1200-1500 calorie a day diet, so it’s not even like I was just eating way too much.


#9

Yikes. That sucks so bad. I know how it is. I have gotten up to about 250 lbs. twice. Luckily, I am tall, so it’s not as bad as it could be, but it’s still bad. Both times, I lost the weight spontaneously, then gained it back just the same. I don’t know why.